CART: 0 - £0.00 Weight: kg

Alka Seltzer Xs 20'S

Double action pain relief + caffeine.
Stock Status: In Stock
Product Brand: Alka Seltzer
OUR PRICE: £6.99
You Will Earn 6 points which is the equivalent of £0.12

For rapid relief of general pain such as migraine, period pains, rheumatic and muscular pain, toothache, sore throat, nerve pain and the symptomatic relief of colds and flu.

Alka-Seltzer is a registered trademark of Bayer Healthcare LLC, USA.

  • Double action pain relief + caffeine

Information

Ingredients:

Each Effervescent Tablet contains: Aspirin 267mg, Paracetamol 133mg, Caffeine 40mg, Sodium Hydrogen Carbonate 1723mg, Citric Acid 954mg, Sodium content 472mg per Tablet, Alka-Seltzer XS dissolved in Water becomes Sodium Acetylsalicylate, Paracetamol, Caffeine, Sodium Citrate and Sodium Hydrogen Carbonate

Allergy Information:

  • Contains Aspirin and Paracetamol

Storage:

  • Keep Out Of The Reach And Sight Of Children.
  • Do not store above 25°C.
  • Store in original packaging.

Preparation and Usage:

Please read the enclosed leaflet carefully.

Directions: Alka-Seltzer XS should always be dissolved in water before use.

Dosage: Adults: 2 tablets every 4 hours, if necessary.

Maximum dosage: Do not take more than 8 tablets in 24 hours. The dosages should not be continued for more than three days without consulting your doctor. Do not give to children aged under 16 years, unless on the advice of a doctor.

If symptoms persist consult your doctor.

Do Not Exceed The Stated Dose.

Immediate Medical Advice Should Be Sought In The Event Of An Overdose, Even If You Feel Well.
Do Not Take With Any Other Paracetamol-Containing Products.

Contains Aspirin And Paracetamol

Lower Age Limit:

Advisory Years : 16

Net Contents:

20 x Effervescent Tablets

Write an online review and share your thoughts with other shoppers!

Be the first to review this product